# SDR SWAA2021091617118

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 13,959 hours, 30,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER EXIT; ROWS 12ABC + 15ABC CEILING EMER LIGHTS INOP / REPLACED BATTERY PACK AT M1676 PER AMM 33-51-06. OPS GOOD.
